Thank you so much for your kind note, Mogs! I admit that I haven't been drinking plenty of water, but I really should, shouldn't I, to keep flushing this crud out of my system? "This crud" being the Lexapro. I was so sure, when I went through drug withdrawal getting Effexor out of my system, that I wouldn't have to go through anything like this again. Well, I was wrong.
As far as I can tell, I'm not getting any withdrawal symptoms from the Mirapex. As a matter of fact, I'm now done with getting off the Mirapex. I have about two more weeks of getting off the Lexapro left; my pdoc is doing this slowly, which is probably a blessing. Of course, it prolongs the agony. But then again, if he were taking me off Lexapro all at once, THINK how bad it would be!
Is there anything you can do so that you can get your meds sooner? Can your pdoc give you samples? It's really dangerous to your health to be off your meds for so long.
Take care of yourself, and thanks again for your kind words.
Warmly and with hugs,
bipolar II, panic/anxiety disorder, fibromyalgia/chronic fatigue syndrome
current meds: Clonazepam, 0.5 mg prn; Topamax, 50 mg